Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: buprenorphine jojo

Posted by Neal on August 9, 2001, at 1:28:32

In reply to Re: buprenorphine, posted by jojo on August 7, 2001, at 9:59:07


> Do you find the action of Temgesic more like a "euphoriant"* (you feel the "lift" soon after taking it, but it wears off in less than a day or two) or an "antidepressant"* (if you miss a day it is not immediately noticeable)?

jojo

Yes, at .2mg it mildly lifts my mood. I like the way it feels very much. The effect starts about an hour after taking it, and lasts about 5 or 6 hours. I'd like to take .4 or .6mgs/day, but I have only a small supply of tabs. If I take .4 or .6mgs in a short span of time, my mood really lifts, but I get a little spacey in the sense of attention span, ie., I find it hard to read anything for instance.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Neal thread:71430
URL: http://www.dr-bob.org/babble/20010804/msgs/74285.html